# SDR SWAA2024042567178

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 737-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED STA 767 TO STA 787 AT LEVEL STR 25R WL 153.5 AFT CARGO COMPARTMENT 2024-211692<[01] REPLACED ANGLE AND FASTENERS LOCATED STA 767 TO STA 787 AT LEVEL STR 25R WL 153.5 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9. AND DWG 146A8123 SHEET: 16 REV: -.;[02] REPLACED ANGLE AND FASTENERS LOCATED STA 767 TO STA 787 AT LEVEL STR 25R WL 153.5 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9. AND DWG 146A8123 SHEET: 16 REV: -. RII
